Article citationsMore>>

E. Mammen, O. B. Linton and J. P. Nielsen, “The Existence and Asymptotic Properties of a Backfitting Projection Algorithm under Weak Conditions,” Annals of Statistics, Vol. 27, No. 5, 1999, pp. 1443-1490. doi:10.1214/aos/1017939137

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.